# SDR 2000UALA00053

- Difficulty date: February 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wings
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO LAX, FLAPS LOCKED UP AT POSITION 1.  MADE A NO FLAP LANDING.  *S/D*  LEFT HAND FLAP SYSTEM REQUIRED RIGGING.  SYSTEM WAS RIGGED AND HAS BEEN FUNCTIONAL SINCE.
